Acta Mathematica, 1951, Volume 84

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (12 articles)

Issue 1

[1] Multidimensional principal integrals, boundary value problems and integral equations

W. J. Trjitzinsky Urbana, Ill., U.S.A.

TBD mathscidoc:1701.331007

Acta Mathematica, 84, (1), 1-128, 1951.1
[ Download ] [ 2017-01-08 20:31:29 uploaded by actaadmin ] [ 244 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Ein Satz über die endlichen einfachen Gruppen

L. Rédei Szeged, (Ungarn)

TBD mathscidoc:1701.331008

Acta Mathematica, 84, (1), 129-153, 1951.1
[ Download ] [ 2017-01-08 20:31:29 uploaded by actaadmin ] [ 238 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Endlich-projektivgeometrisches Analogon des Minkowskischen Fundamentalsatzes

L. Rédei Szeged, (Ungarn)

TBD mathscidoc:1701.331009

Acta Mathematica, 84, (1), 155-158, 1951.1
[ Download ] [ 2017-01-08 20:31:29 uploaded by actaadmin ] [ 217 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Euclid's algorithm in cubic fields of negative discriminant

H. Davenport University College, London

TBD mathscidoc:1701.331010

Acta Mathematica, 84, (1), 159-179, 1951.1
[ Download ] [ 2017-01-08 20:31:29 uploaded by actaadmin ] [ 642 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Periodische zyklische Differenzenmatrizen

R. Szele Debrecen, (Ungarn)

TBD mathscidoc:1701.331011

Acta Mathematica, 84, (1), 181-187, 1951.1
[ Download ] [ 2017-01-08 20:31:29 uploaded by actaadmin ] [ 355 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Spectral theory of closed distributive operators

Angus E. Taylor Los Angeles, Cal.

TBD mathscidoc:1701.331012

Acta Mathematica, 84, (1), 189-224, 1951.1
[ Download ] [ 2017-01-08 20:31:30 uploaded by actaadmin ] [ 756 downloads ] [ 0 comments ] [ Cited by 39 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Sur un probleme de la theorie des correspondances multivoques entre des ensembles abstraits

W. Simonsen Copenhague

TBD mathscidoc:1701.331013

Acta Mathematica, 84, (1), 225-229, 1951.1
[ Download ] [ 2017-01-08 20:31:30 uploaded by actaadmin ] [ 299 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] $p$-Rings and their Boolean-vector representation

Alfred L. Foster University of California, Berkeley

TBD mathscidoc:1701.331014

Acta Mathematica, 84, (1), 231-261, 1951.1
[ Download ] [ 2017-01-08 20:31:30 uploaded by actaadmin ] [ 414 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] The minimum of a binary quartic form

C. S. Davis Trinity College, Cambridge

TBD mathscidoc:1701.331015

Acta Mathematica, 84, (1), 263-298, 1951.1
[ Download ] [ 2017-01-08 20:31:30 uploaded by actaadmin ] [ 522 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] The rational solution of the diophantine equation$Y$^{2}=$X$^{3}−$D$

J. W. S. Cassels Manchester

TBD mathscidoc:1701.331016

Acta Mathematica, 84, (1), 299-299, 1951.1
[ Download ] [ 2017-01-08 20:31:30 uploaded by actaadmin ] [ 326 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Sur la resolution d'un probleme de la theorie des correspondances multivoques abstraites

W. Simonsen Copenhague

TBD mathscidoc:1701.331017

Acta Mathematica, 84, (1), 301-318, 1951.1
[ Download ] [ 2017-01-08 20:31:30 uploaded by actaadmin ] [ 256 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Remainders: Functions of several variables

Arthur Sard Flushing, N.Y.

TBD mathscidoc:1701.331018

Acta Mathematica, 84, (1), 319-346, 1951.1
[ Download ] [ 2017-01-08 20:31:30 uploaded by actaadmin ] [ 460 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved